MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 12/29/2015
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech (b)(6) conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.On 28-nov-2023 updates to the excel listing were provided.This 72 y/o male patient was implanted with a inserto tibial logic ps 5, 11 mm (cat# 02-012-35-5011 / serial# (b)(6)) on (b)(6) 2015.The insert was manufactured on 18-jun-2012 and was packaged in a vacuum bag with no evoh.The insert was 3.30 years of shelf age at the time of implant.Patient was revised on (b)(6) 2015 approximately 0.22 years post implant.The implant was replaced due to suspected infection (not confirmed).No additional details are available at this time.
 
Additional Manufacturer Narrative
Section d10: concomitant products - femur ps cem.Nº5 izq.(cat# 02-010-01-0250 / serial# (b)(6)).- bandeja tibial logic fit 5f/5t (cat# 02-012-45-5050 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Result of investigation: a review of the sterile certificate for the tibial insert was performed.The lot was accepted to the requirements.The reason for the reported revision due to a suspected infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a know surgical risk.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18332852
Report Number1038671-2023-02988
Device Sequence Number8489701
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 11MM
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight90 KG